# SDR CALA2025022802520

- Difficulty date: February 26, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N14527
- Make and model: Airbus A321-271NX
- Aircraft serial: 12056
- Aircraft time: 538 hours, 201 cycles
- System (JASC): 2565 · Escape Slide
- Part: Loop
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE LOOP OUT OF PLACE ADJ'D STRAP END FOR ACCESS. REF MM 25-62-44
